Stability in paradigm biological systems

Rixon A.J., Johnson C.R. and Jones A.S. (1998) Stability in paradigm biological systems. Journal of the Australian Mathematical Society Series B-Applied Mathematics, 40 1: 23-34.

Author Rixon A.J.
Johnson C.R.
Jones A.S.
Title Stability in paradigm biological systems
Journal name Journal of the Australian Mathematical Society Series B-Applied Mathematics   Check publisher's open access policy
ISSN 0334-2700
Publication date 1998
Sub-type Article (original research)
Volume 40
Issue 1
Start page 23
End page 34
Total pages 12
Subject 2604 Applied Mathematics
Abstract A discrete spatial model of a multi-species environment is formulated, and the behaviour of the system is studied. The model is used to explore stability and resilience of biological systems and discuss how they are dependent on spatial scale chosen.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 03:43:30 EST by System User